# SDR DHLA2008743504

- Difficulty date: November 10, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FORE FLAP L/E LOWER SURFACE WITH WEAR AT WBL 492.  REPAIRED L/E SKIN SECTION AT OTBD FORE FLAP LT WING FROM WBL 492.5 TO WBL 482.5 IAW SRM 57-50-4 FIG 4.
